# SDR C8GA20060018

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 56,116 hours, 39,480 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 720 FROM TOL TO ATL, IN CRUISE APPROX 80 MILES NW OF ATL AT FL 270, THE LOWER AFT FIRE WARNING WENT OFF.  CREW RAN APPROPRIATE CHECKLIST, EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT IN ATL.  UPON LANDING THE AIRCRAFT WAS CHECKED AND NO EVIDENCE OF SMOKE OR FIRE WAS FOUND.  EMPTIED AND INSPECTED AFT CARGO COMPARTMENT.  ITEM WAS PLACED ON MEL, PLACARDS INSTALLED.  FURTHER INSPECTION NOTED MAIN CARGO DOOR AREA SATURATED WITH WATER.  PERFORMED OPS CHECK OF LOWER AFT CARGO COMPARTMENT, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE
